# SDR CALA2013093091574

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 60,286 hours, 22,642 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 105
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM F-CTL SEC 1 FAULT.  REPLACED SEC 1 IAW AMM & OPERATIONS TEST IAW AMM.  TESTED OKAY. ACP CAT3 IAW AMM.
